# SDR IPXA2023092872753

- Difficulty date: August 29, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N433UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25464
- Aircraft time: 29,063 hours, 20,599 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: UNKNOWN
- Part serial: NA
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** SUPPLEMENTAL SDR *** FAULT: AFT CARO PIT, SURFACE CORROSION  ON R/H TRANSITION PANEL FROM FRS 1180 TO FRS 1310. INSTALLED TIE DOWN AND SPLICE DOUBLERS IAW B757 SRM 51-40-02-0G REVIEWED.
